Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

On Oratane course for acne treatment, redness on cheeks and neck, skin tone dark, advised Demalin. Is it safe ?

I am currently undergoing acne treatment , with 2 and a half months into my Oratane course of 40mg, with another one a half months to go. While the acne has almost entirely disappeared, I am left with redness on my cheeks and neck as well spots (reddish too), also my skin tone has gotten at least 2 shades darker. My pharmacist suggested Demalin. How safe is it on dark skin? And in how long can I expect to see changes?
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
you are having redness over your face as you are on isotretinoin oral therapy and redness is a known and acceptable side effect with isotretinoin. You can use a mild moisturiser or calamine lotion to soothe your skin. However if your skin is dry or too much itchy along with redness then you might use a mild steroid cream or pimecrolimus. I would not suggest using demelan at this point of time as it would irritate your skin and make it more red. Use a good sunscreen too, it will prevent darkening of your skin. Take care
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor